# SDR ABXA20130823537

- Difficulty date: August 23, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 141T63405
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BS 841 INTERIOR BEAM SECOND FROM TOP, AFT AREA.  REMOVED & REPLACED BEAM IAW SRM 51-10-02.  ACFT WAS GROUNDED.
